Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Central intertwining numbers for representations of finite groups


Author: John A. Ernest
Journal: Trans. Amer. Math. Soc. 99 (1961), 499-508
MSC: Primary 20.80
MathSciNet review: 0125162
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0125162-5
PII: S 0002-9947(1961)0125162-5
Article copyright: © Copyright 1961 American Mathematical Society